International Journal of Education in Mathematics, Science and Technology

The International Journal of Education in Mathematics, Science and Technology (IJEMST) is a peer-reviewed scholarly online journal. The IJEMST is published quarterly in January, April, July and October. The IJEMST is a non-profit journal and publication is completely free of charge.

The IJEMST welcomes any papers on math education, science education and educational technology using techniques from and applications in any technical knowledge domain: original theoretical works, literature reviews, research reports, social issues, psychological issues, curricula, learning environments, research in an educational context, book reviews, and review articles. The articles should be original, unpublished, and not in consideration for publication elsewhere at the time of submission to the IJEMST.

The template is not mandatory for articles submitted for review. The template can be used for accepted papers.

ISSN: 2147-611X (Online)



Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Year: 2019 Volume: 7 Number: 4

Table of Contents

Articles

Selahattin Alan
PDF
311-318
Niamh Burke O'Connell, Majella Dempsey, Ann O'Shea
PDF
319-334
Muhammet Doruk
PDF
335-348
Elif Kilicoglu
PDF
349-366
Johanna Dittmar, Ingo Eilks
PDF
367-381
Veli Batdi, Tarik Talan, Cetin Semerci
PDF
382-399